- Antihistamine Alerdes 5mg is an antihistamine containing desloratadine. It is recommended for use in people with symptoms of allergic rhinitis or symptoms of urticaria.
One tablet contains: active substance: desloratadine 5mg and excipients: microcrystalline cellulose, maize glazed starch, magnesium stearate, colloidal anhydrous silica; Opadry Blue tablet coat 03A30735: hypromellose 6 cP, titanium dioxide (E171), microcrystalline cellulose, stearic acid, indigotine (E132).
Alerdes 5mg tablets containing desloratadine are antihistamines. The medicinal product helps control the allergic reaction and also alleviates its symptoms. Alerdes 5mg does not cause drowsiness, its action is maintained throughout the day.
Alerdes 5mg is indicated for use in the treatment of allergic rhinitis (itching of the palate, itching, sneezing, nasal discharge, tearing and redness of the eyes). This medicine can also be used for urticaria and associated skin pruritus.
Keep out of the reach of children at room temperature. Caution should be exercised in people with impaired renal function.
Do not use in case of hypersensitivity to any of the ingredients: desloratadine, adjuvant, and loratadine. Do not use in children under 12 years of age. Use of the drug during pregnancy and lactation is not recommended.
The use of this medicine may be accompanied by side effects. Often (adults and adolescents): fatigue, headache, dry mouth. Adults (very rare): severe allergic reactions, accelerated heart beat, vomiting, dizziness, muscle pain, anxiety with hyperactivity, abdominal pain, stomach upset, rash, somnolence, hallucinations, hepatitis, irregular heartbeat, palpitations, nausea, diarrhea, insomnia, convulsions, abnormal liver function tests; (unknown frequency) atypical weakness, yellowing of the skin and / or eyeballs, increased sensitivity to sun and UV rays, change in heart rate. Children (often): fever, diarrhea, insomnia; (frequency unknown): free heartbeat, change in heart beat.
Use as directed by your doctor or as described in this leaflet. Adults over the age of 12, adults: Take one tablet daily with water. You can take any meal. If you do not get improvement after three days, talk to your doctor. Without medical consultation do not use more than 10 days.